# SDR R61A2021032600271

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 19,646 hours, 13,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 011529
- Condition: Inoperative
- Location: Zone 100
- Part time: 19,646 hours, 13,135 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT WILL NOT ILLUMINATE. R&R FWD RH EMERGENCY LIGHT POWER UNIT.
